Open Access
2012 A Note on the Class of Functions with Bounded Turning
Rabha W. Ibrahim, Adem Kılıçman
Abstr. Appl. Anal. 2012(SI17): 1-10 (2012). DOI: 10.1155/2012/820696


We consider subclasses of functions with bounded turning for normalized analytic functions in the unit disk. The geometric representation is introduced, some subordination relations are suggested, and the upper bound of the pre-Schwarzian norm for these functions is computed. Moreover, by employing Jack's lemma, we obtain a convex class in the class of functions of bounded turning and relations with other classes are posed.


Download Citation

Rabha W. Ibrahim. Adem Kılıçman. "A Note on the Class of Functions with Bounded Turning." Abstr. Appl. Anal. 2012 (SI17) 1 - 10, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1237.30004
MathSciNet: MR2910719
Digital Object Identifier: 10.1155/2012/820696

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI17 • 2012
Back to Top